# SDR 98ZZZX1589

- Difficulty date: April 11, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Life Support Systems, LLC, repair station KQ1R279K
- System (JASC): 2561 · Life Jacket
- Part: Life Vest
- Part number: 5MV2102
- Condition: Failed
- Component: Jcrind
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LIFE VEST FAILED 2 PSI INFLATION TEST.
